# SDR AALA20110207TUL01

- Difficulty date: February 7, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 57,257 hours, 29,426 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 5 SLAT, 2ND FROM OUTBOARD END CRACKED.  REMOVED 2ND FROM OUTBOARD ATTACHED FITTING: LOCATED, DRILLED, AND INSTALLED NEW FITTING PER ESO 80117.
